Doctor insights on:
Can You L Iver Move For Any Reason L Ike A Qu Iver Ing Feel Ing
Immobile: The liver is nicely fixed in place under the right diaphragm. It would take quite a hit to move or displace it - you would be in an emergency room if that happened. So your quivering feeling is from something else in that region of the body: stomach distress, abdominal muscle contration, etc. If bothersome or persistent, check it out with your family doctor. ...Read moreSee 1 more doctor answer
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
If certain pills are bad for the liver, why don't people just take them sublingually? Can they not be absorbed this way, or is there another reason?
Sublingual is same: Once any compound is absorbed by the body, whether it be via the sublingual or oral route, it will eventually reach the liver. Therefore, any medication toxic to the liver, will be toxic no matter how you take it. ...Read more
Lots: May just be gas, but...Can be due inflammation of stomach, duodenum, ulcers of either, tumors, pancreas issues, colon problems, esophagus issues, spleen, blood vessel (aorta), even cardiac or gyn related depends on location, type of pain, duration, other symptoms, individual's age, sex, meds, etc. See your doc. ...Read moreSee 2 more doctor answers
Infection: Worldwide the most common cause of a liver abscess is an infection in the colon (diverticulitis) or appendix (appendicitis). In the us, the most common cause of a liver abscess is from the bile ducts or associated with infections within the biliary tree (gb) and associated with obstruction of the bile ducts by stones or cancer. Parasites in certain parts of the world will also hone to the liver. ...Read moreSee 2 more doctor answers
Exercise : Avoiding anything in excess that is known to be toxic to the liver is obvious (tylenol, alcohol, etc...). However, it's equally important to maintain a healthy diet and exercise 5 days a week. Be sure to have a good history and physical exam done by your physician as well as labs to look at liver function tests and cholesterol. ...Read moreSee 1 more doctor answer
What medications and precautions should a person take if his ggtp for liver is 790 . Reason being alcohol . The person has cut down on alcohol.
Sharp pain n pain on touch 2in above and to right of naval. in june liver was 19.5 on ct. no other test and reason unknown. odds of cause of pain?
Large liver: The liver is usually not that large. When the liver enlarges it may be sensative to touch. It would also depend on why the liver is that size. There are many reasons the liver enlarges so it is important to discuss the results of the test with your doctor ...Read more
What would cause severe chest pain following liver biopsy? Happened to me but was never given a reason why.
Get checked,,: The liver biopsy is a relatively traumatic procedure where, as i recall, the abdominal cavity is entered and a wedge shaped piece of liver is removed. This can have some bleeding and pain afterwards. You're also on CellCept (mycophenolate mofetil) which has thrombosis as a side effect and might cause a clot with possible complications. It'd be wise to see your doctor anyway for an exam. Best of luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can you move a broken ankle?
- Can you move a broken toe?
- Can you move a broken finger?
- Ask a doctor a question free online
- Can diabetic neuropathy give a feeling like you toes arent there?
- Can diabetic neuropathy give a feeling like you legs are numb?
- What can get rid of the bloated feeling if you got liver cancer?
- Feeling like you have to urinate
- Talk to a hepatologist online for free